# SDR SWAA2023102001137

- Difficulty date: September 17, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE LOCATED BS767 TO BS794.3 AT LEVEL STR25R AT AFT CARGO COMPARTMENT 2023-584604<[01] REPLACED PLATE LOCATED BS767 TO BS794.3 AT LEVEL STR25R AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND DWG 146A0081 SHEET 31 REV: -. SEE INDIVIDUALS SIGN-OFF BELOW;[02] TASK CARD COMPLETED  REPLACED PLATE LOCATED BS767 TO BS794.3 AT LEVEL STR25R AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND DWG 146A0081 SHEET 31 REV: -. SEE INDIVIDUALS SIGN-OFF BELOW RII
